Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Suffering with acid reflux, on Lansoprazole, Gaviscon, worsens at night and causes bad breath. Cause?

I have acid reflux for which I am taking Lansoprazole . I also take Gaviscon. Why is it always worse at night and why do I have problems getting my breath when at its worse? I am awaiting an endoscopy . I have changed my diet to eliminate known trigger foods. Will an endoscopy show anything conclusive? I could cope with indigestion-type pain but the shortness of breath is frightening. Any advice would be very appreciated.
Asked On : Tue, 21 Aug 2012
Answers:  0 Views:  465 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor